# SDR 101107N423CS

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525
- Aircraft serial: 525B0121
- Aircraft time: 817 hours, 577 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 7017U00512
- Condition: Ruptured
- Location: Mlg
- Part time: 127 cycles
- Component: Wheel
- Component part number: 31607
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, C
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, BEFORE BRAKES WERE APPLIED A SEVERE VIBRATION WAS FELT AND THE AIRCRAFT SUDDENLY PULLED TO THE RIGHT. AIRCRAFT WAS STOPPED ON A TAXIWAY AND CREW DISCOVERED RIGHT MAIN TIRE MISSING AND WHEEL DAMAGED.
